# SDR 20000808SH019

- Difficulty date: January 31, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N90FC
- Make and model: Cessna 310R
- Aircraft serial: 310R1838
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Check Valve
- Part number: 1H374
- Condition: Failed
- Location: Engine Compart
- Part time: 705 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED 2 UNSERVICEABLE CHECK VALVES, PN''S 1H37-4, FOR THE PNEUMATIC DEICE SYSTEM.  BOTH VALVES HAVE 21 MONTHS AND 705.1 HOURS SINCE NEW.  THESE VALVES CALL FOR YEARLY INSPECTIONS STARTING AT 5 YEARS FROM NEW THOUGH 10 YEARS REPLACEMENT.  THE MANUFACTURER HAS BEEN NOTIFIED AND ONE VALVE HAS BEEN SENT FOR THEIR EVALUATION.  (X)
